MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN TRIAL SHELL 56 STD PROFILE; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US PIN TRIAL SHELL 56 STD PROFILE; HIP INSTRUMENT/TRIAL
Model Number 2217-01-056
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
On june 21, 2017 - upon evaluation of the returned instrument found the damage to the trial deep gouges with small pieces of material missing.(b)(6).On june 28, 2017: it was reported that the cup trial was damaged during surgery and now has a sharp edge on it.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
PIN TRIAL SHELL 56 STD PROFILE
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
chad gibson
700 orthopaedic drive
warsaw, IN 46582
5743725905
MDR Report Key6687542
Report Number1818910-2017-20593
Device Sequence Number19082311
Product Code LXH
UDI-Device Identifier10603295097679
UDI-Public10603295097679
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2217-01-056
Device Catalogue Number221701056
Device Lot NumberJ0810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2017
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/06/2017
Supplement Date Received by Manufacturer05/07/2018
04/22/2022
Initial Report FDA Received Date07/05/2017
Supplement Report FDA Received Date05/10/2018
04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown